# SDR GTIA2018121903030

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-271N
- Aircraft serial: 4595
- Aircraft time: 31,016 hours, 14,257 cycles
- Engine: Iae PW1127GAJM
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Condition: Malfunctioned
- Location: Vsv
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT ABOUT 2,000 MSL WE RECEIVED AN ENG 2 STALL ECAM. THE MESSAGE WENT AWAY FOR A SECOND BUT WAS FOLLOWED BY ENG 2 FAIL. WE PERFORMED ECAM ACTIONS UNTIL THE RELIGHT AND PROCEEDED TO LAND. THE ENGINE AUTO SHUTDOWN ON APPROACH.-REF LOG PG 2424007-1, 2424007-2 FOR VSV ACTUATOR R&R AND LOG PAGE 2424006-2 FOR EGT HARNESS AND JUNCTION BOX R/R ALL CHECKS GOOD AT THIS TIME PERFORMED HIGH POWER RUN IAW AMM 71-00-00-710-013 ALL CHECKS GOOD
